# SDR ERAA96238

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: 10545361
- Condition: Corroded
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE HAS METAL BLISTER ON INSIDE.  POSSIBLE CORROSION .
